# SDR DALA2016090906486

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Nicked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-WRITE: LATE FINDING: NICK ON LT ELEVATOR CONTROL TAB T/E.  ELEVATOR CONTROL TAB OFF SN 53378 WAS REPLACED BY ELEVATOR CONTROL TAB ON SN 53380 IAW IPC 55-20-03 AND WAS INSTALLED IAW CARD 2730-4334; JOB 001-0232.
